MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 6.5" (17 cm) Appx 0.30 ml, Smallbore Pressure Infusion (400psig) Ext Set w/Purpl; Set, Administration, Intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 6.5" (17 cm) Appx 0.30 ml, Smallbore Pressure Infusion (400psig) Ext Set w/Purpl; Set, Administration, Intravascular
Catalog Number B1754
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving a 6.5 (17 cm) appx 0.30 ml, smallbore pressure infusion (400psig) ext set w purple clamp, rotating luer.It was reported that difficulties connecting the extension to the peripheral intravenous (piv) and intermittent leakage.Three nurses reportedly experienced connection difficulties on a couple of occasions each over approximately a two-week period.On at least two occasions, a very small amount of iv fluid reportedly leaked into the piv dressing.There was no reported patient involvement or harm.
 
Additional Manufacturer Narrative
The suspect product was not returned for evaluation.No product samples, pictures, or videos were received for investigation.Therefore, the complaint of leaks could not be confirmed.Without the return of the used sample or supporting evidence, a comprehensive failure investigation could not be performed, and the probable cause could not be determined.A device history review could not be completed due to the unknown lot number.

Brand Name
6.5" (17 cm) Appx 0.30 ml, Smallbore Pressure Infusion (400psig) Ext Set w/Purpl
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50735804
Report Number9617594-2026-01252
Device Sequence Number10633660
Product Code FPA
UDI-Device Identifier00887709082410
UDI-Public(01)00887709082410
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
24 g BD Insyte Autogard Winged
Patient SexMale
Patient RaceBlack Or African American